# SDR CHQA000571

- Difficulty date: October 21, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 8,709 hours, 6,630 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING NEXT TO SEAT 7A AND 8A IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP NEXT TO SEAT 7A AND 8A IAW AMM 33-50-12.  OPS CHECK GOOD.
